# SDR AALA20111116JFK03

- Difficulty date: November 16, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 54,939 hours, 8,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5736645
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVERWING AFT EMERGENCY LIGHT WILL NOT TEST.  CLEANED CONTACT AND REPLACED FOR RIGHT OVERWING AFT EMERGENCY LIGHT.  OPS CHECK NORMAL.
